Article citationsMore>>

X. Feng, Y. He and J. Meng, “Application of Homotopy Perturbation Method to Bratu-Type Equations,” Topological Methods in Numerical Analysis, Vol. 32, No. 2, 2008, pp. 243-252.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.